FEKETE-SZEGO INEQUALITIES FOR A NEW GENERAL SUBCLASS OF ANALYTIC FUNCTIONS INVOLVING THE (p; q)-DERIVATIVE OPERATOR


BULUT S.

Communications of the Korean Mathematical Society, vol.37, no.3, pp.723-734, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.4134/ckms.c210196
  • Journal Name: Communications of the Korean Mathematical Society
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.723-734
  • Keywords: (p, Analytic function, Coefficient inequalities, Fekete-szego problem, Hadamard product (or convolution), Q)-derivative operator, Subordination, Univalent function
  • Kocaeli University Affiliated: Yes

Abstract

© 2022. Korean Mathematical SocietyIn this work, we introduce a new subclass of analytic functions of complex order involving the (p; q)-derivative operator defined in the open unit disc. For this class, several Fekete-Szego type coefficient inequalities are derived. We obtain the results of Srivastava et al. [22] as consequences of the main theorem in this study.